# SDR CALA2020091501096

- Difficulty date: September 8, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 63,558 hours, 25,592 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX826260
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,034 hours, 434 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Y ENG 2 PUMP LO PR DISPLAYED ON UPPER ECAM SCREEN.  HYD APPEARED AT CRUISE FL350 PARTS UPDATE INSTALL KIT.  REPLACED CASE DRAIN FILTER, THRUST REVERSER HCU FILTER AND HP FILTER, NO PARTICLES FOUND.   REMOVED AND REPLACED NR 2 ENG HYD PUMP, IAW 29-13-51.  OPS CK GOOD, OK FOR RETURN TO SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1177475 SN OFF 6260 PUMP, HYDRAULIC OFF 31-2914-9-9003 6260 ON 31-2914-9-9003 4070.
